MAUDE Adverse Event Report: GENICON, INC. 2EZEE; SPECIMEN RETRIEVAL BAG

GENICON, INC. 2EZEE; SPECIMEN RETRIEVAL BAG
Model Number 550-000-200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is for first device reported in the complaint.
 
Event or Problem Description
Doctor was performing gallbladder surgery, and the 550-000-200 bag burst at the bottom during removal.He used two additional bags during same surgery with the same result.The procedure was finished with a fourth genicon bag.No harm to patient.Bags were discarded.The site was not enlarged and the port site was 10 mm.Note: this mdr is for the 1st 500-000-200 specimen retrieval bag listed in the complaint.

Brand Name
2EZEE
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key10727196
Report Number3002590791-2020-00107
Device Sequence Number3025732
Product Code GCJ
UDI-Device Identifier00877972007289
UDI-Public(01)00877972007289(10)J0719-B(11)191003(17)210402
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2021
Device Model Number550-000-200
Device Lot NumberJ0719-B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1